On robust stability of time-variant discrete-time nonlinear systems with bounded parameter perturbations

Mandic, D. P. and Chambers, J. A. (1999) On robust stability of time-variant discrete-time nonlinear systems with bounded parameter perturbations. IEEE Transactions on Circuits and Systems--I: Fundamental Theory and Applications, 47 (2). pp. 185-188. ISSN 1057-7122

Full text not available from this repository.

Abstract

The upper and lower bounds for asymptotic stability (AS) of a time-variant discrete-time nonlinear system with bounded parameter perturbations are provided. The analysis is undertaken for a class of nonlinear relaxation systems with the saturation nonlinearity of sigmoid type. Based upon the theory of convex polytopes and underlying linear relaxation equation, the bounds of the stability region for such a nonlinear system are derived for every time instant

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 07 Mar 2011 14:19
Last Modified: 24 Jul 2019 17:56
URI: https://ueaeprints.uea.ac.uk/id/eprint/23722
DOI: 10.1109/81.828571

Actions (login required)

View Item View Item